# SDR DHL2007793025

- Difficulty date: December 1, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME AT FS 1110 UPPER FLANGE IS DENTED BETWEEN STRINGER 27L AND 26L.  CUT OUT DAMAGED IAW SRM 51-40-3 FIGURE 1.  FABRICATED REPAIR FRAME IAW SRM 51-40-3 FIGURE 1 AND 53-10-2 FIGURE 5.  HEAT TREATED PART IAW NR FAS0115 REV 11.  TREATED AND PRIMED PART IAW SRM 51-10-2.  INSTALLED FRAME REPAIR IAW SRM 51-30-2 AND 53-10-2 FIGURE 5.
